MAUDE Adverse Event Report: CAREFUSION ALARIS 16 IN NON-DEHP EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS 16 IN NON-DEHP EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MX9166
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer¿s report that the tubing leaked was not confirmed.The customer¿s experience was not replicated because the sets primed and infused completely during functional testing.The sets were visually inspected for obvious damage such as cracks, kinks, holes, and tears in the tubing and their components.No anomalies or evidence of damage were observed on the filters or the sets upon visual inspection.Functional testing did not replicate any leaks within the extension sets¿ filters or throughout the sets.Pressure testing also found no leaking or other anomalies with the returned sets.It is suggested that the customer review the guide for ¿iv in line filters¿.
 
Event or Problem Description
It was reported that the tubing leaked.There was no patient harm reported.

Brand Name
ALARIS 16 IN NON-DEHP EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9193540
Report Number9616066-2019-02899
Device Sequence Number19773868
Product Code FPA
UDI-Device Identifier10885403237652
UDI-Public10885403237652
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/30/2024
Device Model NumberMX9166
Device Catalogue NumberMX9166
Device Lot Number19017181
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1